The West Virginia medical journal · 2008
Cyanosis following transesophageal echocardiogram.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lambert April M, Eggleston Kevin L, Smalligan Roger D, Byrd Ryland P, Roy Thomas M
Аннотация
Topical anesthesia is routinely employed to facilitate diagnostic and therapeutic procedures that involve the oropharynx. Although this practice is usually safe, there is always the potential that methemoglobinemia might be induced by the topical anesthetic agent. The clinician should consider this possible complication when the patient experiences signs or symptoms of oxygen desaturation in the absence of another explanation. Because methemoglobinemia can be life-threatening, early recognition and treatment are extremely important.